Show simple item record

Author Chebbi, R.en_US
Available date 2009-11-25T13:04:49Zen_US
Publication Date 1993en_US
Publication Name Engineering Journal of Qatar University
Citation Engineering Journal of Qatar University, 1993, Vol. 6, Pages 55-63.en_US
URI http://hdl.handle.net/10576/7898en_US
Abstract This study is concerned with the problem of unsteady interphase diffusion for multicomponent dilute solutions. An integral technique, based on an approximate boundary-layer approach is used. Results are in good agreement with the exact solution available for the particular case of binary mixtures.en_US
Language enen_US
Publisher Qatar Universityen_US
Subject Engineering: Research & Technologyen_US
Title Unsteady-State Interphase Diffusionen_US
Type Articleen_US
Pagination 55-63en_US
Volume Number 6en_US


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record